# SDR AALA20140206001

- Difficulty date: February 6, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- Aircraft time: 102,583 hours, 20,269 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: S283T00633
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT LAX-JFK CREW REPORTED FWD CARGO COMPARTMENT DOOR LIGHT ILLUMINATED DURING CRUISE.  EMERGENCY DECLARED FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  PLACARDED FWD CARGO DOOR INDICATION INOPERATIVE IAW MEL 52-8.  AUTHORIZATION 2-198DC-C.  FWD CARGO DOOR CONFIRMED CLOSED & LOCKED. FLIGHT CONTINUED TO DESTINATION.  REPLACED S214 SENSOR ON FWD CARGO DOOR AT LAC ON 02/06/2014.  SYS GND CHECKED NORMAL OPERATION CLOSED.
